File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Periodic solutions for a system of four coupled nonlinear Schrödinger equations

TitlePeriodic solutions for a system of four coupled nonlinear Schrödinger equations
Authors
KeywordsCoupled Nonlinear Schrödinger Equations
Periodic Solutions
Issue Date2001
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/physleta
Citation
Physics Letters, Section A: General, Atomic And Solid State Physics, 2001, v. 285 n. 5-6, p. 319-326 How to Cite?
AbstractExact, periodic solutions for a system of four coupled nonlinear Schrödinger equations are obtained by the Hirota bilinear method and theta functions identities. The solutions involve products of up to four elliptic functions. The validity is verified independently by a computer algebra software. The long wave limit is studied. © 2001 Published by Elsevier Science B.V.
Persistent Identifierhttp://hdl.handle.net/10722/156613
ISSN
2015 Impact Factor: 1.677
2015 SCImago Journal Rankings: 0.755
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorChow, KWen_US
dc.date.accessioned2012-08-08T08:43:11Z-
dc.date.available2012-08-08T08:43:11Z-
dc.date.issued2001en_US
dc.identifier.citationPhysics Letters, Section A: General, Atomic And Solid State Physics, 2001, v. 285 n. 5-6, p. 319-326en_US
dc.identifier.issn0375-9601en_US
dc.identifier.urihttp://hdl.handle.net/10722/156613-
dc.description.abstractExact, periodic solutions for a system of four coupled nonlinear Schrödinger equations are obtained by the Hirota bilinear method and theta functions identities. The solutions involve products of up to four elliptic functions. The validity is verified independently by a computer algebra software. The long wave limit is studied. © 2001 Published by Elsevier Science B.V.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/physletaen_US
dc.relation.ispartofPhysics Letters, Section A: General, Atomic and Solid State Physicsen_US
dc.rightsPhysics Letters Section A: General, Atomic and Solid State Physics. Copyright © Elsevier BV.-
dc.subjectCoupled Nonlinear Schrödinger Equationsen_US
dc.subjectPeriodic Solutionsen_US
dc.titlePeriodic solutions for a system of four coupled nonlinear Schrödinger equationsen_US
dc.typeArticleen_US
dc.identifier.emailChow, KW:kwchow@hku.hken_US
dc.identifier.authorityChow, KW=rp00112en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/S0375-9601(01)00369-3en_US
dc.identifier.scopuseid_2-s2.0-0035832939en_US
dc.identifier.hkuros69283-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0035832939&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume285en_US
dc.identifier.issue5-6en_US
dc.identifier.spage319en_US
dc.identifier.epage326en_US
dc.identifier.isiWOS:000169948300013-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridChow, KW=13605209900en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats